Anadin Maximum Strength capsules are pain relieving medication containing Aspirin.
Anadin Maximum Strength can be used for the treatment of:
- Period Pain
- Dental Pain
- Rheumatic Pain
- Symptoms of colds and flu
Each Anadin Maximum Strength Capsule contains Aspirin 500mg, Caffeine 32mg.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.
Buy at Medipharm.ie